MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. IMPRA VASCULAR GRAFT; EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. IMPRA VASCULAR GRAFT; EPTFE VASCULAR GRAFT
Model Number F4008
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 03/2023).
 
Event or Problem Description
It was reported that prior to a procedure, the doctor opened the pack and found that the device was different than the one mentioned.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.One electronic photo was provided for review.The photo shows a label of the device packaging mentioning product details.No product was visible in the provided photo.Based on the photo review, the reported failure could not be confirmed as no conclusion can be made on the provided photo.A definitive root cause for the reported labeling problem could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 03/2023).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
IMPRA VASCULAR GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11441393
Report Number2020394-2021-00475
Device Sequence Number19845906
Product Code DSY
UDI-Device Identifier00801741022715
UDI-Public(01)00801741022715
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K004011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF4008
Device Catalogue NumberF4008
Device Lot NumberVTCQ0380
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;